Epilepsy Foundation

So Madison went for an eye exam yesterday, it was interesting how they were able to do it on a 3 year old but she did great! She has to get glasses, she has a high stigmatism in her left eye. So now I am curious is the epilepsy effecting her vision? I ask because her seizures effect only the left side of her body..except when she has the grand mals. So I am curious if it effects her vision since the worst is on the left side. I didn't think she stood a chance to go without glasses because my husband's entire family has them, both sets of my grand parents have them and my 2 oldest daughters have them but their's isn't as bad as Madison's. I have no clue why all 3 girls have glasses but my son has perfect vision.

Photobucket

Views: 59

Comment

You need to be a member of Epilepsy Foundation to add comments!

Join Epilepsy Foundation

Comment by Mandi Weberski on June 5, 2011 at 11:35pm
Thank you so much! So far we are not having any luck on decreasing her seizures but in time I pray that eventually they will stop.
Comment by Paul Nim on June 5, 2011 at 7:34pm

I am glad to hear that your daughter is only on one medication...especially at such a small dose. The good news is that at her age she has a much better chance of actually "growing out of it".

I've checked a few articles on the internet which might imply that Trileptal can affect vision. if this is true with your daughter, at least you will know the possible reason for her condition.

A good site to look at is www.efwp.org/programs/side_effects.shtml

It simply states that a side effect of Trileptal can be blurred vision.

Another article to read would be Side Effects of the Drug Trileptal. 

www.livestrong.com/article/83727-side-effects-drug-trileptal/

If you look under Visual Side Effects it will state "More common yet serious side effects of Trileptal can affect your vision and your eyes".

A useful site to place comments would be with other patients on Trileptal. They discuss with each other their progress or problems with Trileptal. www.epilepsy.com/node/983754

Good luck

Comment by Mandi Weberski on June 5, 2011 at 9:48am
She is on trileptal 3ml 2xday....she said Trileptal doesn't effect vision.
Comment by Paul Nim on June 4, 2011 at 7:27pm

It's probably not the Epilepsy affecting her vision, but it could be the medications. One of the side effects of seizure meds. could be blurred vision. This is a possible side effect of Lamictal.

What are her medications and dosage?

Comment by Mandi Weberski on June 4, 2011 at 10:15am
Photobucket

Terms of Service Update 6/4/2012

We have updated our Terms of Service for eCommunities Groups.

Events

September 2014
SMTWTFS
123456
78910111213
14151617181920
21222324252627
282930
       

© 2014   Created by EF Admin.

Badges  |  Report an Issue  |  Privacy Policy  |  Terms of Service